IJPAM: Volume 47, No. 2 (2008)

A GENERALISATION OF A KOLODYAZHNYI
THEOREM FOR THE LÉVY DISTANCE

K.-H. Indlekofer$^1$, O.I. Klesov$^2$
$^1$Institute of Mathematics
University of Paderborn
Warburger Strasse 100, Paderborn, 33098, GERMANY
e-mail: k-heinz@math.uni-paderborn.de
$^2$Department of Mathematical Analysis and Probability Theory
National Technical University of Ukraine
Peremogy Avenue, 37, Kiev, 03056, UKRAINE
e-mail: klesov@math.uni-paderborn.de


Abstract.We study the deviation between two distribution functions and estimate it in terms of the Lévy distance.

Received: June 11, 2008

AMS Subject Classification: 60F10

Key Words and Phrases: Lévy distance, uniform distance, distribution functions, Gaussian law

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 47
Issue: 2